Free access
Issue
ESAIM: COCV
Volume 14, Number 3, July-September 2008
Page(s) 604 - 631
DOI http://dx.doi.org/10.1051/cocv:2007062
Published online 21 December 2007
  1. C. Castro and S. Micu, Boundary controllability of a linear semi-discrete 1D wave equation derived from a mixed finite element method. Numer. Math. 102 (2006) 413–462. [CrossRef] [MathSciNet]
  2. R. Glowinski, C.H. Li and J.-L. Lions, A numerical approach to the exact boundary controllability of the wave equation (I), Dirichlet controls: Description of the numerical methods. Japan. J. Appl. Math. 7 (1990) 1–76. [CrossRef] [MathSciNet]
  3. A. Haraux, Séries lacunaires et contrôle semi-interne des vibrations d'une plaque rectangulaire. J. Math. Pures Appl. 68 (1989) 457–465. [MathSciNet]
  4. L. Ignat, Propiedades cualitativas de esquemas numéricos de aproximción de ecuaciones de difusión y de dispersión. Ph.D. thesis, Universidad Autónoma de Madrid, Spain (2006).
  5. J.A. Infante and E. Zuazua, Boundary observability for the space discretization of the 1D wave equation. ESAIM: M2AN 33 (1999) 407–438. [CrossRef] [EDP Sciences] [MathSciNet]
  6. A.E. Ingham, Some trigonometrical inequalities with applications in the theory of series. Math. Z. 41 (1936) 367–379. [CrossRef] [MathSciNet]
  7. V. Komornik, Exact Controllability and Stabilization. The Multiplier Method. Wiley, Chichester; Masson, Paris (1994).
  8. V. Komornik and P. Loreti, Fourier Series in Control Theory, Springer Monographs in Mathematics. Springer-Verlag, New York (2005).
  9. J.-L. Lions, Contrôlabilité Exacte, Stabilisation et Perturbation de Systèmes Distribués. Tome 1. Contrôlabilité Exacte. Masson, Paris, RMA 8 (1988).
  10. P. Loreti and V. Valente, Partial exact controllability for spherical membranes. SIAM J. Control Optim. 35 (1997) 641–653. [CrossRef] [MathSciNet]
  11. S. Micu, Uniform boundary controllability of a semi-discrete 1D wave equation. Numer. Math. 91 (2002) 723–766. [CrossRef] [MathSciNet]
  12. S. Micu and E. Zuazua, Boundary controllability of a linear hybrid system arising in the control of noise. SIAM J. Cont. Optim. 35 (1997) 1614–1638. [CrossRef] [MathSciNet]
  13. A. Münch, Family of implicit and controllable schemes for the 1D wave equation. C. R. Acad. Sci. Paris Sér. I 339 (2004) 733–738.
  14. M. Negreanu, Numerical methods for the analysis of the propagation, observation and control of waves. Ph.D. thesis, Universidad Complutense Madrid, Spain (2003). Available at http://www.uam.es/proyectosinv/cen/indocumentos.html
  15. M. Negreanu and E. Zuazua, Convergence of a multigrid method for the controllability of a 1D wave equation. C. R. Acad. Sci. Paris, Sér. I 338 (2004) 413–418.
  16. M. Negreanu and E. Zuazua, Discrete Ingham inequalities and applications. SIAM J. Numer. Anal. 44 (2006) 412–448. [CrossRef] [MathSciNet]
  17. E. Zuazua, Propagation, observation, control and numerical approximation of waves approximated by finite difference methods. SIAM Rev. 47 (2005) 197–243. [CrossRef] [MathSciNet]
  18. E. Zuazua, Control and numerical approximation of the wave and heat equations, in Proceedings of the ICM 2006, Vol. III, “Invited Lectures", European Mathematical Society Publishing House, M. Sanz-Solé et al. Eds. (2006) 1389–1417.